# SDR AALA20160421013

- Difficulty date: April 21, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 19,270 hours, 7,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410140
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  CABIN FLOOR INTERCOSTAL, BETWEEN FS 312 & 328, AT LBL 46 IS CRACKED.  R & R INTERCOSTAL IAW AARD 51-00-05.
